# SDR SWAA2022020362284

- Difficulty date: November 3, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 32,868 hours, 19,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AFT CORNER SCUFF PLATE CRACKED / AFT CARGO CONER SCUFF PLATE CRACK WAS REPAIRED ON BACKSHOP W/O 3661-1000-0001 IAW EA 1-A53-2076 REV 11
